# SDR ASOA20130322018C

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 27,006 hours, 14,935 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN COCKPIT AND CABIN.  MX INSPECTED AND FOUND TO BE CAUSED BY DEICE FLUID IN BLEED DUCTS.  RAN APU AND ENGINES WITH BLEEDS ON.  CLEARED DEICE FLUID FROM BLEED DUCTS AND OPS CHECKS WERE GOOD.
